Alert archive / Michigan / Special Weather Statements in 2011
Special Weather Statement, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this special weather statement at Apr 4, 2011, 1:39 AM EDT for 7 counties in Michigan. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2011, 1:39 AM EDT (05:39 UTC)
- Expired
- Apr 4, 2011, 2:45 AM EDT
- In force
- 66 min
- Issued by
- NWS Grand Rapids, MI
Counties Lake County, MI, Mason County, MI, Mecosta County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI
The radar
The Grand Rapids radar (KGRR), 92 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 2:50 AM EDT | HAIL 0.25 | 3 Nw White Cloud, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 581 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 513 m²/s²
- 0-3 km storm-relative helicity
- 565 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
159
WWUS83 KGRR 040539
SPSGRR
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
139 AM EDT MON APR 4 2011
MIZ037>039-043>045-050-040645-
LAKE-MASON-MECOSTA-MUSKEGON-NEWAYGO-OCEANA-OSCEOLA-
139 AM EDT MON APR 4 2011
...SIGNIFICANT WEATHER ADVISORY...
AT 136 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 23 MILES SOUTH OF PENTWATER...MOVING EAST AT 70
MPH.
PEA SIZE HAIL AND OCCASIONAL CLOUD TO GROUND LIGHTNING ARE POSSIBLE
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SILVER LAKE STATE PARK... MEARS...
ROTHBURY... MONTAGUE... WHITEHALL...
NEW ERA... HART... SHELBY...
PENTWATER... SUMMIT TWP... LUDINGTON...
CRYSTAL VALLEY... FERRY... ELBRIDGE...
HOLTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4381 8643 4398 8647 4415 8510 4347 8509
4347 8556 4344 8556 4338 8639 4339 8644
4364 8655
TIME...MOT...LOC 0538Z 255DEG 60KT 4348 8656
$$
HOVINGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this special weather statement went out at Apr 3, 8:00 PM EDT, 5 hours 39 minutes earlier.
Area forecast discussion, Apr 3, 8:00 PM EDT, 5 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 800 PM EDT SUN APR 3 2011 LATEST UPDATE...AVIATION... .SYNOPSIS...(439 PM EDT SUN APR 3 2011) AN ACTIVE WEATHER PATTERN WILL REMAIN OVER THE REGION TONIGHT INTO MONDAY NIGHT. LOW PRESSURE OVER EASTERN IOWA THIS EVENING WILL MOVE ACROSS CENTRAL LOWER MICHIGAN BY MONDAY MORNING AND DRAG A COLD FRONT THROUGH TOO. THIS SYSTEM WILL BRING STEADY RAINS AND A FEW THUNDERSTORMS TONIGHT INTO MONDAY MORNING. THE STORMS WILL MOVE OUT OF THE AREA TOWARD MID DAY MONDAY...BUT THE RAIN WILL CONTINUE. COLDER AIR THEN COMES OVER THE AREA BY MONDAY NIGHT AND WILL CHANGE ANY LINGERING RAIN TO LIGHT SNOW. LITTLE TO NO SNOW ACCUMULATION IS EXPECTED. && .SHORT TERM...(439 PM EDT SUN APR 3 2011) (TONIGHT THROUGH MONDAY NIGHT) 12Z RUNS HAVE COME IN WITH A LESS FOCUSED LOW LEVEL JET...ALTHOUGH THE UPPER JET REMAINS FAVORABLE OVER THE FAR SOUTHERN CWA TONIGHT INTO EARLY MONDAY. SEEMS LIKES THIS LESSEN THE CHANCES OF SEVERE STORMS OVER THE CENTRAL CWA...BUT WOULD STILL FAVOR THE AREAS SE OF A LWA-AMN LINE MAINLY AFTER MIDNIGHT. ELEVATED INSTABILITY REMAINS OVER THIS REGION TOO...SO A COUPLE OF STRONGER STORMS MAY CONTAIN SEVERE HAIL. OTHERWISE THIS SYSTEM APPEARS TO MAINLY BE BRINGING SW LOWER MICHIGAN THE THREAT OF HEAVIER RAINS. AREAS SOUTH OF I-96 SHOULD SEE AN ADDITIONAL HALF AN INCH TO AN INCH OF RAIN TONIGHT INTO MONDAY...WITH A HALF INCH OR LESS NORTH. AS THE LOW TRACKS OVER CENTRAL LOWER MICHIGAN MONDAY MORNING IT WILL BRING A COLD FRONT THROUGH THEN TOO. AHEAD OF THIS FRONT...OVERNIGHT TEMPS WILL SLOWLY RISE THROUGH THE NIGHT. TEMPS WILL CLIMB THROUGH THE 40S NORTH OF I-96...AND THROUGH THE 50S SOUTH. THEN TEMPS WILL FALL MONDAY AFTERNOON BEHIND THE FRONT. IT SHOULD BECOME COLD ENOUGH FOR SOME SNOW ON THE TAIL END OF THE PCPN LATE MONDAY AFTERNOON INTO MONDAY NIGHT. HOWEVER...THIS LOOKS BRIEF AND ANY ACCUMULATION IS EXPECTED TO BE MINOR IN THE HIGHER TERRAIN AREAS. && .LONG TERM...(439 PM EDT SUN APR 3 2011) (TUESDAY THROUGH SUNDAY) THE MID RANGE MODELS ARE SHOWING SIMILAR SOLUTIONS THROUGH THE LONG TERM. THIS GIVES SOME CONFIDENCE TO THE FORECAST PACKAGE. ADDED SLIGHT CHANCE OF RAIN SATURDAY AND SATURDAY NIGHT... OTHERWISE ONLY SMALL ADJUSTMENTS MADE TO THE GOING GRIDS. HIGH PRESSURE WILL BE MOVING THROUGH THE REGION AS THE LONG TERM GETS UNDERWAY. A WEAK WAVE WILL MOVE QUICKLY THROUGH THE AREA TUESDAY NIGHT AND WEDNESDAY. THE SYSTEM SEEMS WEAK AND MOISTURE STARVED WITH QPF OF AROUND A TENTH OF AN INCH. ANOTHER SYSTEM WILL MOVE OUT OF THE SOUTHWEST AND BEGIN TO IMPINGE ON THE REGION THURSDAY NIGHT. THIS SEEMS TO BE A STRONGER SYSTEM AND HAS MOISTURE AVAILABLE FROM THE GULF. THUNDERSTORMS COULD BE POSSIBLE WITH THIS SYSTEM... BUT DID NOT FEEL CONFIDENT ENOUGH TO INCLUDE AT THIS TIME. ADDED PRECIPITATION TO SATURDAY AND SATURDAY NIGHT AS ADDITIONAL WAVES ARE POSSIBLE OUT OF THE PLAINS. TEMPERATURES WILL BE A LITTLE BELOW NORMAL TUESDAY... WARM TO AROUND NORMAL BY THURSDAY AND WARM ABOVE NORMAL FOR THE WEEKEND. NORMAL LOWS ARE IN THE LOWER TO MID 30S AND NORMAL HIGHS ARE IN THE LOWER TO MID 50S. && .AVIATION...(800 PM EDT SUN APR 3 2011) LEFT MANY OF THE DETAILS OF THE PREVIOUS TAF PACKAGE INTACT. RADAR TONIGHT WAS SHOWING AN ERUPTING LINE OF THUNDERSTORMS IN EASTERN IOWA MOVING TOWARD THE NORTHEAST. THIS GENERAL AREA...INCLUDING NORTHERN ILLINOIS...WILL BE WATCHED FOR FURTHER DEVELOPMENT TONIGHT AS THUNDERSTORMS ARE EXPECTED TO APPROACH OR BE IN THE VICINITY OF THE TERMINALS AFTER THE MIDNIGHT HOUR. IT APPEARS THE HIGHEST THREAT WILL BE IN THE MIDNIGHT TO 6AM TIMEFRAME. HAIL WILL BE A THREAT WITH ANY OF THE STRONGER STORMS. LLWS WILL CONTINUE TO BE A PROBLEM INTO THE OVERNIGHT PERIOD WITH SHIFTING WINDS AS THE LOW CENTER APPROACHES BY EARLY MORNING. WIND SHEAR WILL BE LESS OF A PROBLEM INTO THE AFTERNOON AS SURFACE WINDS TURN NORTHWESTERLY. BOTTOM LINE...IFR CONDITIONS WILL BE COMMONPLACE AS RAIN DEVELOPS TO THE WEST AND SOUTHWEST OF LAKE MICHIGAN AND MOVES IN WITH LOW CIGS AFTER MIDNIGHT. AMENDMENTS THAT INCLUDE MENTION OF GUSTY WINDS AND HAIL ARE POSSIBLE AS IT BECOMES MORE CLEAR WHERE THE STORMS WILL BE MOVING. && .MARINE...(439 PM EDT SUN APR 3 2011) EXTENDED THE SCA INTO TUESDAY. SOUTHEAST WINDS TONIGHT WILL SWING AROUND TO THE WEST ON MONDAY AS THE LOW AND COLD FRONT COMES BY. THE PRESSURE GRADIENT WILL SUPPORT WINDS IN THE 20 TO 30 KNOT RANGE THROUGH MUCH OF THIS TIME FRAME. && .HYDROLOGY...(439 PM EDT SUN APR 3 2011) A GENERAL RAINFALL OF AROUND HALF AN INCH HAS OCCURRED SO FAR TODAY. ANOTHER HALF INCH OR MORE IS EXPECTED LATE TONIGHT INTO MONDAY SOUTH OF I-96. HOWEVER ADDITIONAL RAIN TO AREAS NORTH OF I-96 SHOULD BE BETWEEN A QUARTER AND A HALF INCH. RIVERS WILL BE BROUGHT TO BANKFULL...ESPECIALLY SOUTH...OVER THE NEXT FEW DAYS WITH THIS RAIN. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...SMALL CRAFT ADVISORY THROUGH TUESDAY FOR THE ENTIRE NEARSHORE. && SYNOPSIS: JK SHORT TERM: JK LONG TERM: 63 AVIATION: HOVING MARINE: JK HYDROLOGY: JK
Hazardous weather outlook, Apr 3, 11:31 AM EDT, 14 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1131 AM EDT SUN APR 3 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-040915- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1131 AM EDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS TONIGHT COULD PRODUCE SOME HAIL AND HEAVY RAIN. SEVERE STORMS ARE POSSIBLE MAINLY SOUTH OF A MUSKEGON TO ALMA LINE WITH LARGE HAIL BEING THE MAIN THREAT THIS EVENING INTO TONIGHT. ISOLATED DAMAGING WIND GUSTS ARE POSSIBLE ACROSS EXTREME SOUTHERN LOWER MICHIGAN TONIGHT...MAINLY ALONG AND SOUTH OF INTERSTATE 94. STORM MOTION WILL BE TO THE EAST NORTHEAST AT 55 TO 60 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING INTO TONIGHT. LMZ844>849-040915- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1131 AM EDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WAVES OVER 4 FEET AND WINDS GUSTING TO 30 KNOTS WILL BE HAZARDOUS TO SMALL CRAFT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WAVES OVER 4 FEET AND WINDS GUSTING TO 30 KNOTS WILL BE HAZARDOUS TO SMALL CRAFT MONDAY AND TUESDAY. OSTUNO JK
In the hours before
Local storm report, Apr 3, 11:08 PM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1108 PM EDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 PM HAIL 6 E HESPERIA 43.57N 85.92W
04/03/2011 M0.70 INCH NEWAYGO MI COUNTY OFFICIAL
HAIL IS COVERING THE GROUND.
&&
MKALEMBKSpecial weather statement, Apr 3, 11:11 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1111 PM EDT SUN APR 3 2011
MIZ037>040-043>046-050>052-040415-
CLARE-GRATIOT-ISABELLA-LAKE-MASON-MECOSTA-MONTCALM-MUSKEGON-NEWAYGO-
OCEANA-OSCEOLA-
1111 PM EDT SUN APR 3 2011
...SIGNIFICANT WEATHER ADVISORY...
AT 1107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 10 MILES WEST OF NEWAYGO...MOVING EAST AT 50
MPH.
DIME SIZE HAIL WAS REPORTED 6 MILES EAST OF HESPERIA WITH THIS
CLUSTER OF THUNDERSTORMS.
HAIL UP TO PENNY SIZE...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ASHLAND TWP... GRANT... FREMONT...
BAILEY... LOGAN TWP... FOUNTAIN...
FREESOIL... TROY TWP... NEWAYGO...
BRANCH... WALHALLA... WOODLAND PARK...
BROHMAN... BITELY... WHITE CLOUD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4381 8643 4396 8646 4403 8652 4408 8652
4414 8642 4419 8639 4417 8461 4348 8461
4347 8453 4331 8454 4326 8531 4330 8532
4329 8579 4323 8580 4319 8632 4339 8644
4364 8655
TIME...MOT...LOC 0310Z 249DEG 42KT 4338 8595
HOVINGSpecial weather statement, Apr 4, 12:02 AM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1202 AM EDT MON APR 4 2011
MIZ037>040-043>046-050>052-056>059-040500-
CLARE-CLINTON-GRATIOT-IONIA-ISABELLA-KENT-LAKE-MASON-MECOSTA-
MONTCALM-MUSKEGON-NEWAYGO-OCEANA-OSCEOLA-OTTAWA-
1202 AM EDT MON APR 4 2011
...SIGNIFICANT WEATHER ADVISORY...
AT 1157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS 13 MILES NORTH OF GRAND RAPIDS...MOVING
EAST AT 50 MPH. THE AREA OF THUNDERSTORMS EXTENDS FROM THE LAKESHORE
AREA NORTH OF MUSKEGON EASTWARD TO MOUNT PLEASANT AND CLARE.
ONE HALF INCH DIAMETER HAIL AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ENSLEY TWP... WOODLAND PARK... BROHMAN...
BITELY... WHITE CLOUD... SWEETWATER TWP...
LAKE TWP... SOLON TWP... ALTO...
ADA... ROCKFORD... CROTON...
IDLEWILD... BALDWIN... SAND LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4381 8643 4406 8653 4418 8640 4417 8461
4348 8461 4347 8437 4278 8436 4278 8574
4310 8627 4364 8655
TIME...MOT...LOC 0358Z 250DEG 44KT 4316 8569
HOVINGLocal storm report, Apr 4, 12:06 AM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1206 AM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HAIL SPARTA 43.16N 85.71W
04/04/2011 M0.50 INCH KENT MI PUBLIC
&&
MKALEMBKLocal storm report, Apr 4, 12:30 AM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1230 AM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM HAIL 2 NE CLOVERVILLE 43.21N 86.14W
04/03/2011 M0.75 INCH MUSKEGON MI TRAINED SPOTTER
SLIGHTLY LARGER THAN A DIME. LASTED 3 -5 MINUTES.
&&
MKALEMBKSpecial weather statement, Apr 4, 1:39 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
139 AM EDT MON APR 4 2011
MIZ037>039-043>045-050-040645-
LAKE-MASON-MECOSTA-MUSKEGON-NEWAYGO-OCEANA-OSCEOLA-
139 AM EDT MON APR 4 2011
...SIGNIFICANT WEATHER ADVISORY...
AT 136 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 23 MILES SOUTH OF PENTWATER...MOVING EAST AT 70
MPH.
PEA SIZE HAIL AND OCCASIONAL CLOUD TO GROUND LIGHTNING ARE POSSIBLE
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SILVER LAKE STATE PARK... MEARS...
ROTHBURY... MONTAGUE... WHITEHALL...
NEW ERA... HART... SHELBY...
PENTWATER... SUMMIT TWP... LUDINGTON...
CRYSTAL VALLEY... FERRY... ELBRIDGE...
HOLTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4381 8643 4398 8647 4415 8510 4347 8509
4347 8556 4344 8556 4338 8639 4339 8644
4364 8655
TIME...MOT...LOC 0538Z 255DEG 60KT 4348 8656
HOVINGThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 10:47 PM EDT | Special Weather Statement | GRR | Newaygo | 58 min |
| Apr 3, 11:11 PM EDT | Special Weather Statement | GRR | Clare, Isabella, Lake, Mason, Mecosta, Montcalm and 4 more | 64 min |
| Apr 4, 12:02 AM EDT | Special Weather Statement | GRR | Clare, Clinton, Gratiot, Ionia, Isabella, Kent and 8 more | 58 min |
| Apr 4, 2:51 AM EDT | Special Weather Statement | GRR | Kent, Muskegon | 54 min |
| Apr 4, 3:47 AM EDT | Special Weather Statement | GRR | Isabella, Mecosta | 58 min |
| Apr 4, 6:07 AM EDT | Special Weather Statement | GRR | Jackson | 53 min |
| Apr 4, 11:12 AM EDT | River Flood Advisory | GRR | Isabella | 5 days |
| Apr 4, 11:41 AM EDT | Areal Flood Advisory | GRR | Mecosta | 6 hr |
| Apr 4, 5:14 PM EDT | Areal Flood Warning | GRR | Mecosta | 21 hr |
| Apr 4, 5:44 PM EDT | River Flood Warning | GRR | Isabella | 27 hr |
| Apr 4, 5:53 PM EDT | River Flood Advisory | GRR | Osceola | 66 hr |
| Apr 4, 5:53 PM EDT | River Flood Advisory | GRR | Newaygo | 66 hr |
| Apr 4, 5:53 PM EDT | River Flood Advisory | GRR | Mecosta | 27 hr |
Nearby
Special Weather Statements in Michigan, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.